# SDR MEX2003003

- Difficulty date: January 5, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT  RETURNED TO PLATFORM DUE TO  FIRST OFFICER ALTIMETER OFF FLAG.  ALTIMETER WAS RESET BUT FLAG CONTINUES.  BOTH CADCS WERE INTERCHANGED, TESTS WERE PERFORMED IAW MM.  AFTER TESTS, 130 FT DIFFERENCE BETWEEN ALTIMETERS APPEARS.  PNEUMATIC CONNECTIONS WERE DRAINED AND CLEANED, ALL OPERATED IN A CORRECT WAY.
